# SDR SWAA000085

- Difficulty date: January 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 073SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654576673
- Condition: Cracked
- Location: Window Belt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

52 CRACKS AROUND PAX WINDOW CUT OUTS.  REPAIRED WINDOW BELTS PER SRM AND SWA RA'S.
